# SDR ASOA201001416

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, JUST AFT OF FS 280 HAS CORROSION AROUND FASTENERS.  DRILLED NEW STRINGER AND FABRICATED SPLICE PIECES DRILLED ALL PARTS TO SIZE ALODINED & PRIMED PARTS REF SRM 53-00-03-991-803.  INSTALLED SPLICE REPAIR & SEALED SPLICE,  & APPLIED CIC OUTER SKIN ALODINED PRIMED & PAINTED AREA IAW SRM 53-00-03-201-001-A01 & 51-25-01-001-001-A01.
